Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 32, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 14, 2009, 3:16 AM MDT. It took effect at Apr 14, 2009, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 3:16 AM MDT (09:16 UTC)
- In effect from
- Apr 14, 2009, 12:00 PM MDT
- Expired
- Apr 14, 2009, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 140916 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 416 AM CDT TUE APR 14 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITIES OF 15 PERCENT...AND HIGH FIRE DANGER. ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY ACROSS THE GUADALUPE MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...THE UPPER TRANS PECOS REGION...AND VAN HORN CORRIDOR WEDNESDAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...AND HIGH FIRE DANGER. .INCREASED WINDS AND CONTINUED DRY AFTERNOON CONDITIONS WILL HAVE THE POTENTIAL TO RESULT IN MARGINALLY CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS TODAY AND WEDNESDAY. THE COMBINATION OF 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...MARGINALLY LOW RELATIVE HUMIDITIES...ONGOING DROUGHT...AND HIGH FIRE DANGER WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY AND WEDNESDAY...AND ALSO ACROSS THE UPPER TRANS PECOS REGION AND VAN HORN CORRIDOR WEDNESDAY AFTERNOON. NMZ114-115-TXZ258-142100- /O.UPG.KMAF.FW.A.0032.090414T1800Z-090415T0000Z/ /O.NEW.KMAF.FW.W.0032.090414T1800Z-090415T0200Z/ /O.CON.KMAF.FW.A.0033.090415T1800Z-090416T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 316 AM MDT TUE APR 14 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. EASTERLY TO SOUTHERLY 20 FOOT WINDS WILL INCREASE TO 20 MPH THIS AFTERNOON. THIS WILL COMBINE WITH RELATIVE HUMIDITY VALUES NEAR 15 PERCENT...ONGOING DROUGHT...AND HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS TODAY. WEDNESDAY AFTERNOON...SOUTH TO SOUTHWEST 20 FOOT WINDS OF 25 TO 35 MPH WILL COMBINE WITH RELATIVE HUMIDITY VALUES NEAR 15 PERCENT...ONGOING DROUGHT...AND HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ057>059-142100- /O.CON.KMAF.FW.A.0033.090415T1800Z-090416T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- 416 AM CDT TUE APR 14 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. NORTHWESTERLY 20 FOOT WINDS WILL INCREASE TO 20 TO 25 MPH WEDNESDAY AFTERNOON. THIS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...ONGOING DROUGHT...AND HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 44
1 follow-up statement
000 WWUS84 KMAF 142000 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 300 PM CDT TUE APR 14 2009 ...FIRE WEATHER WATCH FOR THE VAN HORN CORRIDOR AND UPPER TRANS PECOS REGION WEDNESDAY HAS BEEN CANCELLED... ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS FOR 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITIES OF 15 PERCENT...AND HIGH FIRE DANGER. ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS WEDNESDAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...AND HIGH FIRE DANGER. .INCREASED WINDS AND CONTINUED DRY AFTERNOON CONDITIONS WILL RESULT IN MARGINALLY CRITICAL FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS AND THE ADJACENT SOUTHEAST NEW MEXICO PLAINS THIS AFTERNOON AND WEDNESDAY AFTERNOON. THE COMBINATION OF 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...MARGINALLY LOW RELATIVE HUMIDITIES...ONGOING DROUGHT...AND HIGH FIRE DANGER WILL CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THESE LOCATIONS. WIND SPEEDS NOW APPEAR TO NO LONGER FAVOR CRITICAL FIRE WEATHER CONDITIONS IN THE VAN HORN CORRIDOR AND UPPER TRANS PECOS REGION WEDNESDAY. TXZ057>059-142100- /O.CAN.KMAF.FW.A.0033.090415T1800Z-090416T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- 300 PM CDT TUE APR 14 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE FIRE WEATHER WATCH FOR THE VAN HORN CORRIDOR AND UPPER TRANS PECOS REGION WEDNESDAY. ALTHOUGH VERY DRY CONDITIONS ARE ANTICIPATED ACROSS THE VAN HORN CORRIDOR AND UPPER TRANS PECOS REGION WEDNESDAY AFTERNOON...WIND SPEEDS DO NOT APPEAR TO FAVOR RED FLAG CONDITIONS FOR THREE HOURS OR MORE. THUS...THE FIRE WEATHER WATCH IS CANCELLED. $$ NMZ114-115-TXZ258-150100- /O.CON.KMAF.FW.W.0032.000000T0000Z-090415T0200Z/ /O.CON.KMAF.FW.A.0033.090415T1800Z-090416T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 200 PM MDT TUE APR 14 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. SOUTHERLY 20 FOOT WINDS AROUND 20 MPH WILL COMBINE WITH RELATIVE HUMIDITY VALUES NEAR 15 PERCENT...ONGOING DROUGHT...AND HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS THROUGH EARLY THIS EVENING. WEDNESDAY AFTERNOON...SOUTH TO SOUTHWEST 20 FOOT WINDS OF 20 TO 30 MPH WILL COMBINE WITH RELATIVE HUMIDITY VALUES NEAR 15 PERCENT...ONGOING DROUGHT...AND HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 13, 11:58 PM MDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 13, 11:58 PM MDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1258 AM CDT TUE APR 14 2009
.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.
&&
.AVIATION...
NO MAJOR AVIATION CONCERNS. UPPER LEVEL RIDGING WILL BUILD EAST
OVER WEST TEXAS/SE NM OVER THE NEXT 24 HRS AS AN UPPER TROUGH OVER
THE PACIFIC NW BEGINS DIGGING SE. TIGHTENING SFC PRESSURE
GRADIENTS UNDER THE RIDGE WILL RESULT IN INCREASING SOUTHEAST TO
SOUTH SFC FLOW FOR THE DAY. AFTER 00Z WEDNESDAY...MODELS DEVELOP A
45+KT LLJ...CENTERED FROM KFST TO KMAF...SO WINDS WON/T DECREASE
MUCH AFTER SUNSET. FORECAST SOUNDINGS SUGGEST CONVECTIVE TEMPS
WILL BE TOO HIGH FOR CU DEVELOPMENT THIS AFTERNOON...BUT DO
INDICATE HIGH CLOUDS MOVING THRU THE RIDGE.
&&
.PREV DISCUSSION... /ISSUED 654 PM CDT MON APR 13 2009/
DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION BELOW.
AVIATION...
WINDS WILL GRADUALLY BECOME SOUTHERLY ACROSS AREA TAF SITES THROUGH
THIS EVENING AS A SURFACE HIGH PRESSURE CENTER MOVES INTO SOUTH
TEXAS. WINDS WILL INCREASE FROM TOMORROW MORNING THROUGH THE
AFTERNOON AS A SURFACE TROUGH DEVELOPS OVER THE PLAINS OF EASTERN
NEW MEXICO. LATE IN THE PERIOD...AN ADDITIONAL INCREASE IN WINDS
IS EXPECTED AS THE NOCTURNAL LOW-LEVEL JET DEVELOPS. SKIES WILL
GENERALLY REMAIN CLEAR THIS EVENING...THEN HIGH LEVEL CLOUD COVER
WILL GRADUALLY INCREASE OVERNIGHT.
PREV DISCUSSION... /ISSUED 300 PM CDT MON APR 13 2009/
DISCUSSION...
SHORTWAVE RIDGING CONTINUES TO BUILD IN OVER THE AREA AS THE LATEST
UPPER TROUGH TO TRAVERSE THE AREA CONTINUES ITS TRACK EAST. THE
CENTER OF THE RIDGE WILL BE OVER THE AREA TUESDAY...FOLLOWED BY
ANOTHER TROUGH DIGGING OVER THE WESTERN CONUS THAT WILL GRADUALLY
MOVE TO THE FOUR CORNERS REGION BY THURSDAY. THIS TROUGH WILL
CUTOFF...THEN MOVE EAST ONLY SLOWLY AND RESULT IN PERSISTENT
SOUTHWEST FLOW ALOFT OVER THE AREA. INCREASED MID LEVEL WINDS WILL
RESULT IN WINDIER CONDITIONS IN THE GUADALUPE MOUNTAINS AND
SOUTHEAST NEW MEXICO PLAINS...AND INCREASED FIRE WEATHER CONCERNS.
BUT A SERIES OF SUBTROPICAL SHORTWAVE TROUGHS WITHIN THE FLOW ALOFT
WILL ALSO INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
EAST OVER THE PERMIAN BASIN AND STOCKTON PLATEAU WEDNESDAY AND
THURSDAY AS A DRYLINE FORMS. DUE TO THE SLOW MOVEMENT OF THIS
TROUGH IT WILL CONTINUE TO AFFECT MUCH OF THE AREA THROUGH THE END
OF THE WEEK.
A WEAK COLD FRONT THAT MOVED THOUGH THE AREA THIS MORNING HAS
BROUGHT COOLER TEMPERATURES FOR TODAY...AND THE WIND WILL CONTINUE
TO COME FROM THE NORTH THROUGH THIS EVENING. A LEESIDE LOW WILL
DEVELOP AND RETURN THE WIND TO A SOUTHERLY FLOW EARLY TUESDAY
MORNING...WITH WINDS CONTINUING FROM A SOUTHERLY DIRECTION THROUGH
MIDWEEK. WARMING TEMPERATURES WITH THE WESTERLY WINDS BROUGHT ON BY
THE APPROACHING UPPER TROUGH WEDNESDAY WILL ELEVATE FIRE WEATHER
CONCERNS. SEE THE FIRE WEATHER DISCUSSION BELOW FOR MORE DETAILS.
AT THIS TIME...HAVE RAISED WINDS IN THE GUADALUPE MOUNTAINS TO NEAR
40 MPH SUSTAINED WEDNESDAY NIGHT. IF CURRENT TRENDS CONTINUE...A
HIGH WIND WATCH MAY BE NECESSARY FOR THE GUADALUPE MOUNTAINS. EVEN
STRONGER WINDS WILL LIKELY AFFECT THE GUADALUPE AND DAVIS MOUNTAINS
THURSDAY...SO A HIGH WIND WATCH WILL LIKELY BE ISSUED IN THE NEXT 24
HOURS.
ON WEDNESDAY THE DRYLINE WILL SHARPEN UP OVER THE EASTERN CWA. A
SHORTWAVE TROUGH FROM THE SUBTROPICS WILL EJECT OVER THE AREA WELL
AHEAD OF THE CUTOFF LOW OVER THE SOUTHWEST CONUS. HAVE LEFT A
SLIGHT CHANCE OF THUNDERSTORMS OVER THE EASTERN CWA...BUT THE
AVAILABILITY OF LOW LEVEL MOISTURE AND THE TIMING OF THE WAVE DO NOT
LOOK QUITE IN SYNCH. IF THE TIMING TURNS OUT BETTER THAN CURRENT
PROGS...INSTABILITY AND SHEAR COULD BE ENOUGH FOR AN ISOLATED SEVERE
STORM OR TWO. A MORE SIGNIFICANT SHORTWAVE TROUGH FROM THE SLOW
MOVING CUTOFF LOW WILL EJECT OVER THE CWA ON THURSDAY. THE DRYLINE
WILL SHARPEN UP DUE TO INCREASING HEIGHT FALLS AND MOISTURE WILL BE
PLENTIFUL TO THE EAST OF THE DRYLINE. THE DRYLINE MAY MIX EAST TO
THE FRINGE OF THE EASTERN CWA THURSDAY AFTERNOON...AND HAVE KEPT THE
SLIGHT CHANCE OF THUNDERSTORMS GOING THEN. HAVE INCREASED THE POPS
THURSDAY NIGHT THOUGH AS THE DRYLINE APPEARS TO BACK INTO THE CWA.
A MORE WIDESPREAD SEVERE WEATHER EVENT COULD OCCUR LATE THURSDAY
AFTERNOON AND THURSDAY NIGHT. HAVE MENTIONED THIS POSSIBILITY IN
THE HWO...BUT LEFT MENTION OUT OF THE ZONES FOR NOW.
SOME OF THE CONVECTION MAY LINGER OVER THE FORECAST AREA FRIDAY
MORNING...BUT PERSISTENT WESTERLY FLOW AROUND THE BASE OF THE
EXITING CUTOFF LOW WILL ALLOW FOR DRY CONDITIONS THE REST OF
FRIDAY AND THROUGH THE WEEKEND. A COLD FRONT WILL MOVE INTO THE
AREA SATURDAY NIGHT WITH COOLER TEMPERATURES EXPECTED SUNDAY. A
REINFORCING SHOT OF COOLER AIR MAY FOLLOW ON MONDAY...BUT EITHER
WAY IT WILL REMAIN DRY.
FIRE WEATHER...
ALTHOUGH MINIMUM AFTERNOON RH/S DROPPED BELOW 15 PERCENT IN A FEW
LOCATIONS WEST OF THE PECOS RIVER THIS AFTERNOON...WIND SPEEDS WILL
GENERALLY STAY BELOW 20 MPH AREAWIDE. WINDS WILL BECOME SOUTHERLY
TONIGHT BUT WINDS WILL REMAIN 10 MPH OR BELOW FOR THE MOST PART.
RECOVERY TONIGHT WILL BE POOR TO FAIR TO THE WEST OF THE PECOS RIVER
AND FAIR TO GOOD TO THE EAST.
ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE AREA FROM THE
WEST WHICH WILL INCREASE SOUTHWEST FLOW ALOFT OVER THE AREA. DRY
AIR WILL SPREAD BACK OVER WESTERN PORTIONS OF THE FORECAST AREA...
BUT MOISTURE WILL START TO INCREASE OVER THE PERMIAN BASIN...
WESTERN LOW ROLLING PLAINS AND LOWER TRANS PECOS. SINCE WIND SPEEDS
OF 20 MPH OR GREATER WILL COINCIDE WITH RH/S IN THE SINGLE DIGITS
OVER THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS...A
FIRE WEATHER WATCH WILL BE ISSUED FOR TUESDAY AFTERNOON. SOUTHEAST
WINDS WILL GENERALLY BE 20 TO 30 MPH OVER LOCATIONS EAST OF THE
PECOS RIVER...HOWEVER RH/S WILL GENERALLY STAY ABOVE 15 PERCENT DUE
TO INCREASING LOW LEVEL MOISTURE. RECOVERY TUESDAY NIGHT WILL BE
POOR TO FAIR OVER THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO
PLAINS...BUT FAIR TO GOOD OVER THE REST OF THE AREA.
ON WEDNESDAY...A DRYLINE WILL SHARPEN UP OVER THE PERMIAN BASIN AND
MOVE EAST TO THE WESTERN LOW ROLLING PLAINS...EASTERN PERMIAN BASIN
AND LOWER TRANS PECOS. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND
STORMS OVER THESE AREAS. SOUTHWEST WINDS WILL INCREASE BEHIND THE
DRYLINE...WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE
GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...VAN HORN AREA
AND PORTIONS OF THE UPPER TRANS PECOS. A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR THESE AREAS WEDNESDAY AFTERNOON. THE DRYLINE THAT
FORMS WILL REMAIN OVER THE FORECAST AREA WEDNESDAY NIGHT. POOR TO
FAIR RECOVERY IS EXPECTED TO THE WEST OF IT...AND GOOD OR BETTER
RECOVERY TO THE EAST. ANOTHER CRITICAL FIRE WEATHER DAY MAY BE IN
THE OFFING IN LOCATIONS ALONG AND WEST OF THE PECOS RIVER AS THE
DRYLINE MOVES EAST. THERE WILL BE A CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG AND EAST OF THE DRYLINE THURSDAY AND THURSDAY
NIGHT.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
TX...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...
LOVING...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND
HIGHWAY 54 CORRIDOR.
&&
44Hazardous weather outlook, Apr 13, 1:32 PM MDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 232 PM CDT MON APR 13 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-141945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 232 PM CDT MON APR 13 2009 /132 PM MDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND WINDY CONDITIONS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS TUESDAY AND WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ACROSS THE VAN HORN CORRIDOR AND THE UPPER TRANS PECOS REGION WEDNESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN PERMIAN BASIN AND THE LOWER TRANS PECOS REGION ALONG AND EAST OF A DRYLINE WEDNESDAY AFTERNOON AND EVENING. SEVERE WEATHER POTENTIAL MAY INCREASE ACROSS THE PERMIAN BASIN AND LOWER TRANS PECOS REGION LATE THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS A POTENT UPPER STORM SYSTEM APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Red Flag Warnings in New Mexico, 2009Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.